MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SECONDARY IV ADMINISTRATION SETS; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SECONDARY IV ADMINISTRATION SETS; INTRAVASCULAR ADMINISTRATION SET
Model Number 11582774
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of birth: patient¿s birthday was not provided, 01-jan-2015 was used based on age of patient.Investigation summary: one sample was received for quality investigation.The customer complaint of component damage - no leak was verified by visual inspection.Evaluation of the sample received indicates that the male luer spin collar separated from the body of the male luer connector.Further evaluation under magnification shows that the male luer spin collar is cracked and therefore making it easy to separate from the male luer connector body.A device history record review for model: 11582774 lot number :22039298 was performed.The search showed that a total of (b)(4) in 1 lot number was built on 22mar2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause for the damage seen on the sample could not be fully determined based on the events described by the customer and the investigation of the sample.The probable root cause for the issue seen in this complaint is that the male luer connector was tighten too tight causing the spin collar to crack.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the bd secondary iv administration sets experienced damage product.The following information was provided by the initial reporter: i disconnected one of the secondary sets from the primary and when i went to put a green cap on the end of the secondary, the connection port of the secondary broke completely away from the tubing.There was no harm to the patient because this occurred while detaching a completed secondary.

Brand Name
BD SECONDARY IV ADMINISTRATION SETS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15033016
Report Number9616066-2022-00890
Device Sequence Number15189356
Product Code FPA
UDI-Device Identifier50885403234758
UDI-Public50885403234758
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/22/2025
Device Model Number11582774
Device Catalogue Number11582774
Device Lot Number22039298
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2022
Initial Report FDA Received Date07/15/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age7 YR
Patient SexMale